# SDR GLBA2014041500408

- Difficulty date: April 15, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 35,690 hours, 42,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND 3 CRACKS AT FS 163.97 & STRINGER 1, AT FASTENERS ON LT & RT SIDE OF STRINGER 1, .35 INCHES IN TOTAL LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-024.
